On connectedness of the Hausdorff fuzzy metric spaces
Keywords:
fuzzy metric, the Hausdorff fuzzy metric, compact subset, connectedAbstract
Several properties of the Hausdorff fuzzy metric, as completeness, pre-compactness and completion were discussed by Rodr´ıguez-L´opez and Romaguera [The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004) 273–283]. It is necessary to seek other more properties of the Hausdorff fuzzy metric. In the paper, we show that a fuzzy metric space is connected if and only if the corresponding Hausdorff fuzzy metric space on compact (finite) sets is connected.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2019 Changqing Li, Yanlan Zhang

This work is licensed under a Creative Commons Attribution 4.0 International License.
L'opera è pubblicata sotto Licenza Creative Commons Attribuzione 4.0 Internazionale (CC-BY)

